# SDR CHQA200600034

- Difficulty date: March 4, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N264SK
- Make and model: Emb EMB-145
- Aircraft serial: 145221
- Aircraft time: 15,982 hours, 12,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 66367
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST PROXIMITY STRIP IS DAMAGED.  REMOVED AND REPLACED FLOOR PROXIMITY STRIP IAW EMB 145 MM 33-50-12.
